# SDR SWAA970869

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23252
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 41820044
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE OIL LOW PRESSURE DROP AND TEMP RISE.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED OIL TRANSMITTER AND INDICATOR PER BOEING M/M.
